# SDR 95ZZZX2095

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AL
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL/ITO - FLT 42 - PILOT REPORT, LEFT MAIN GEAR UNSAFE LIGHT FLICKERS ON AND OFF WITH GEAR HANDLE IN UP AND OFF POSITION.  UNABLE TO DUPLICATE ON GROUND.  ADJUSTED LT MLG UPLOCK PROXIMITY SENSOR GAP PER MM 32-61-21 AND REPLACED LT MLG UPLOCK PROXIMITY SWITCH PC CARD A16, LANDING GEAR P/C CARD A-15 EXTENDED AND RETRACTED LT MLG SEVERAL TIMES.  NO DISCREPANCIES NOTED.  OKAY FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE OPER CONTROL NR TSAA9532057.
